MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRM-405
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/15/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported " right side rupture per mri." device remains implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation is rupture.
 
Event or Problem Description
Patient reported " right side rupture per mri." device remains implanted.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key13169803
Report Number9617229-2021-59191
Device Sequence Number4465594
Product Code FTR
UDI-Device Identifier10888628008137
UDI-Public10888628008137
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/16/2021
Device Model NumberTRM-405
Device Catalogue NumberTRM-405
Device Lot Number2947305
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/07/2021
Supplement Date Received by Manufacturer04/27/2022
Initial Report FDA Received Date01/05/2022
Supplement Report FDA Received Date05/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/16/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Required Intervention;
Patient Age60 YR
Patient SexFemale
Patient Weight52 KG